# SDR SCNA20201007080

- Difficulty date: September 11, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 856-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHIELD AFT OF AFT CARGO COMPARTMENT DOOR STA 856 TO 867 RBL 21 WL 159.  CORROSION ON AFT CARGO AFT SHIELD STA 856 TO 867 RBL 21 WL 159 FOUND TO BE OUT OF LIMITS, DUE TO NO LIMITS FOUND IN SRM 53-60-15-1A-1.  REMOVED SHIELD, IAW SRM 51-40-02-0G-0.  FABRICATED SHEILD FROM 7075-0 LOT NR 5042508, IAW BOEING DWG 146A8127 7075-0 REV B .050.  HEAT TREATED TO 7075 T62, IAW BOEING DWG 146A8127.  INSTALLED SHIELD, IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 REV A.
